Missouri, 2006Flood in Missouri, May 10 to 11, 2006
May 10 to 11, 2006 · NWS SGF · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at May 10, 5:35 PM CST, 5 hours 5 minutes earlier.
Area forecast discussion, May 10, 5:35 PM CST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT WED MAY 10 2006
.UPDATE...
LIGHT TO MODERATE RAIN CONTINUED ACROSS MUCH OF THE MISSOURI OZARKS
AT LATE AFTERNOON. THIS FINAL ROUND OF RAIN WAS ASSOCIATED WITH A
SHORTWAVE TRACKING ACROSS THE REGION. THE RAIN WILL TAPER FROM THE
WEST THROUGH THE EVENING. ADDITIONAL AMOUNTS WILL GENERALLY BE NEAR
ONE THIRD OF AN INCH OR LESS.
FOSTER
&&
.DISCUSSION...
HEAVY RAIN EVENT LOOKS TO BE COMING TO AN END. HOWEVER...RUNOFF
FROM LAST NIGHTS AND TODAYS HEAVY RAINFALL WILL KEEP FLOODING
ONGOING THROUGH AT LEAST THE EVENING HOURS...AND LIKELY THROUGH THE
OVERNIGHT HOURS. EARLIER IN THE AFTERNOON A SMALL BUT INTENSE AREA
OF THUNDERSTORMS DEVELOPED IN ADVANCE OF A STRONG SHORTWAVE ROUNDING
THE BASE OF THE MAIN UPPER TROUGH. RAINFALL RATES APPROACHED TWO
INCHES PER HOUR AT THE SPRINGFIELD NWS OFFICE AS THE STORMS QUICKLY
MOVED THROUGH THE AREA. AS OF 230 PM...THE BULK OF CONVECTION AND
HEAVIER RAIN HAD PUSHED EAST OF THE FORECAST AREA. HOWEVER...THERE
WAS STILL A LARGE AREA OF LIGHT TO OCCASIONALLY MODERATE RAINFALL
THAT EXTENDED BACK INTO EASTERN KANSAS. OBSERVED RAINFALL RATES
WITH THIS ACTIVITY WERE GENERALLY LESS THAN A TENTH INCH PER HOUR.
WILL GO AHEAD AND LET THE FLOOD WATCH EXPIRE AT 4 PM...AS ADDITIONAL
HEAVY RAIN IS NOT EXPECTED. EVEN THOUGH THE WATCH WILL BE DROPPED
FLOODING WILL CONTINUE TONIGHT AS MENTIONED BEFORE...AS RUNOFF
CONTINUES TO INUNDATE LOW WATER CROSSINGS AND OTHER FLOOD PRONE
LOCATIONS.
POPS TONIGHT WILL BE TRICKY...AS THE BACK END OF THE MAIN AREA OF
SHOWERS WILL REACH THE KANSAS/MISSOURI BORDER AFTER 22Z. WILL
PROBABLY TWEAK POPS A BIT BEFORE ZONE ISSUANCE...BUT THE GENERAL
TREND WILL BE LOW POPS ACROSS OUR WESTERN AREAS AND LIKELY POPS
ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI DURING THE EVENING. IN
ADDITION...ANOTHER WAVE WILL DROP SOUTH TONIGHT BUT WITH DRIER AIR
FILTERING IN BEHIND THE DEPARTING FRONT...NOT EXPECTING WIDESPREAD
ADDITIONAL RAINFALL TO DEVELOP DURING THE OVERNIGHT HOURS.
THURSDAY LOOKS COOL WITH BREEZY NORTHWEST FLOW AT THE SURFACE. AN
UPPER LOW SLOWLY MEANDERING ACROSS THE GREAT LAKES REGION WILL BRING
SOME CLOUDS TO THE AREA...ESPECIALLY ACROSS OUR NORTHEAST
LOCATIONS. THERE MAY EVEN BE A STRAY SHOWER OR TWO ASSOCIATED WITH
THIS FEATURE. WITH THIS IN MIND CONTINUED SLIGHT CHANCES UP TOWARDS
THE OSAGE BEACH AND ROLLA AREAS. HIGHS LOOK TO STRUGGLE TO REACH 60
DEGREES WHERE THE CLOUDS HOLD FIRM...WITH WARMER MIDDLE 60S EXPECTED
ALONG THE KANSAS BORDER.
THROUGH THE WEEKEND CONDITIONS GENERALLY LOOK DRY...BUT SEVERAL
PERIODS OF SLIGHT CHANCE POPS WILL RESIDE OVER MAINLY THE EASTERN
THIRD OF THE FORECAST AREA. BOTH THE GFS AND NAM SHOW THE
AFOREMENTIONED UPPER LOW REMAINING NEARLY STATIONARY ACROSS THE
GREAT LAKES REGION BEFORE DIVING SOUTHEAST ACROSS KENTUCKY BY
SUNDAY. ISOLATED LIGHT SHOWER ACTIVITY IS POSSIBLE ON THE WESTERN
FRINGE OF THE FEATURE. HIGHS LOOK TO RANGE FROM THE MIDDLE 60S TO
LOWER 70S FRIDAY AND SATURDAY. I TEMPERED BACK THE STRONGER WARMUP
PAINTED IN THE PREVIOUS SATURDAY GRIDS AS EVEN THE WARMEST OUTLIERS
IN THE ENSEMBLE DATA WERE COOLER THAN WHAT WE HAD GOING.
SAW
&&
.AVIATION...
LIGHT RAIN WILL COME TO AN END AT THE JOPLIN AND SPRINGFIELD
TERMINALS EARLY THIS EVENING BY 03Z. VFR CEILINGS WILL PERSIST BUT
CLEAR FROM THE WEST BY LATE EVENING. LOCALIZED MVFR CEILINGS MAY
FORM ESPECIALLY OVER THE OZARK PLATEAU. PATCHY LIGHT FOG MAY FORM
OVERNIGHT BUT IT APPEARS A SUFFICIENT PRESSURE GRADIENT WILL BE IN
PLACE TO PREVENT SIGNIFICANT FOG FORMATION. BROKEN TO OVERCAST
CEILINGS WILL DEVELOP AGAIN THURSDAY AS ANOTHER DISTURBANCE MOVES
ACROSS THE REGION. NORTHWEST WINDS WILL INCREASE AND BECOME GUSTY
DURING THE DAY THURSDAY.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
WFO SGF
Hazardous weather outlook, May 10, 7:30 PM CST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 PM CDT WED MAY 10 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
830 PM CDT WED MAY 10 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...OVERNIGHT.
WHILE THE HEAVY RAINFALL HAS ENDED FLOODING WILL CONTINUE AT MANY
LOW WATER CROSSINGS....STREAMS...AND OTHER FLOOD PRONE AREAS ALONG
AND SOUTH OF THE INTERSTATE 44 CORRIDOR THROUGH THE OVERNIGHT
HOURS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED. HOWEVER...LOW WATER CROSSINGS
AND OTHER LOW LYING AREAS MAY REMAIN FLOODED INTO THE DAY ON
THURSDAY...AS RUNOFF CONTINUES FROM RECENT HEAVY RAINFALL.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...HOWEVER
SPOTTERS ARE URGED TO PASS ALONG ANY REPORTS OF FLOODING
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
SAW/FOSTER/IZZI
In the hours before
Local storm report, May 10, 4:40 PM CST, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD 2 N MARSHFIELD 37.37N 92.91W
05/10/2006 WEBSTER MO LAW ENFORCEMENT
VINEYARD ROAD CLOSED DUE TO WATER OVER ROADWAY.
0300 PM FLOOD 4 SW MARSHFIELD 37.30N 92.96W
05/10/2006 WEBSTER MO LAW ENFORCEMENT
NORTH OF INTERSTATE 44...GREENWOOD ROAD IS CLOSED.
0300 PM FLOOD 2 NE NIANGUA 37.41N 92.81W
05/10/2006 WEBSTER MO LAW ENFORCEMENT
BOWEN CREEK FLOODING
0300 PM FLOOD 4 NE NIANGUA 37.43N 92.78W
05/10/2006 WEBSTER MO LAW ENFORCEMENT
CANTRELL CREEK FLOODING
0300 PM FLOOD 5 NE NIANGUA 37.44N 92.77W
05/10/2006 WEBSTER MO LAW ENFORCEMENT
GASCONADE RIVER FLOODING
&&
SCHULTZLocal storm report, May 10, 4:41 PM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
541 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLOOD LEBANON 37.68N 92.66W
05/10/2006 LACLEDE MO BROADCAST MEDIA
SEVERAL STREETS CLOSED IN LEBANON.
&&
AFOSTERLocal storm report, May 10, 5:02 PM CST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
602 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLOOD 3 E WILLARD 37.31N 93.37W
05/10/2006 GREENE MO NWS EMPLOYEE
NORTH FARM ROAD 125 AT LITTLE SAC RIVER.
&&
AFOSTERLocal storm report, May 10, 7:45 PM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 7 SW ROLLA 37.88N 91.86W
05/10/2006 PHELPS MO LAW ENFORCEMENT
LOW WATER CROSSINGS FLOODED.
0330 PM FLASH FLOOD 6 SW ROLLA 37.89N 91.85W
05/10/2006 PHELPS MO LAW ENFORCEMENT
LOW WATER CROSSINGS FLOODED.
0730 PM FLASH FLOOD 1 E ROLLA 37.95N 91.75W
05/10/2006 PHELPS MO LAW ENFORCEMENT
LOW WATER CROSSINGS AND BRIDGES FLOODED. FLOODING ALONG
CR 3000 WITH 3-4 FEET OF WATER COVERING THE ROAD.
0730 PM FLASH FLOOD 1 N ROLLA 37.97N 91.77W
05/10/2006 PHELPS MO LAW ENFORCEMENT
LOW WATER CROSSINGS FLOODED.
0730 PM FLASH FLOOD 2 E ROLLA 37.95N 91.73W
05/10/2006 PHELPS MO LAW ENFORCEMENT
LOW WATER CROSSINGS FLOODED.
&&
SCHULTZLocal storm report, May 10, 7:53 PM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 3 N GALENA 36.85N 93.47W
05/10/2006 STONE MO LAW ENFORCEMENT
LOW WATER CROSSING FLOODED AND IMPASSABLE ON HIGHWAY 413
JUST NORTH OF GALENA
0100 AM FLASH FLOOD NOEL 36.55N 94.48W
05/10/2006 MCDONALD MO LAW ENFORCEMENT
REPORT OF LOW WATER CROSSINGS FLOODED IN NOEL AREA
RELAYED TO COUNTY SHERIFFS OFFICE. SHERIFF HAD NO
SPECIFICS ON WHICH LOW WATER CROSSINGS.
0115 AM FLASH FLOOD 2 NW BRANSON 36.66N 93.24W
05/10/2006 TANEY MO LAW ENFORCEMENT
LOW WATER CROSSING FLOODED ON AIRPORT RD NEAR HIGHWAY
248. ANOTHER LOW WATER CROSSING FLOODED ON HIGHWAY F AT
BULL CREEK.
0215 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
05/10/2006 GREENE MO LAW ENFORCEMENT
FLASH FLOODING IS OCCURING IN THE CITY OF SPRINGFIELD.
FIRE STATION AT THE INTERSECTION OF BLACK AND BERKLEY HAS
WATER FLOWING INTO IT. SAND BAGGING IS UNDERWAY.
ALSO...THE INTERSECTION OF BATTLEFIELD AND LUSTER ALONG
WITH THE INTERSECTION OF FAIRWAY AND DELAWARE HAVE BECOME
IMPASSABLE.
0218 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
05/10/2006 GREENE MO LAW ENFORCEMENT
FLOODED ROADWAYS AT DELAWARE ALONG PRAIRIE CREEK...LUSTER
AT BATTLEFIELD... AND FAIRWAY AT DELAWARE.
0355 AM FLOOD DIGGINS 37.17N 92.85W
05/10/2006 WEBSTER MO EMERGENCY MNGR
NUMEROUS LOW WATER CROSSINGS ARE FLOODED AND IMPASSABLE.
PORTIONS OF HIGHWAYS A AND KK ARE FLOODED AS WELL. ROAD
CREWS ARE ENROUTE TO PLACE BARRICADES ON SEVERAL OTHER
COUNTY ROADS.
0423 AM FLASH FLOOD 6 S MARSHFIELD 37.25N 92.91W
05/10/2006 WEBSTER MO EMERGENCY MNGR
WEBSTER COUNTY EMERGENCY MANAGER IS CURRENTLY OBSERVING
SIGNIFICANT FLASH FLOODING ACROSS BELLFORD
ROAD...APPROXIMATELY 1 MILE SOUTH OF A HIGHWAY. HE
REPORTS THAT THE ROAD LOOKS LIKE A RIVER WITH LARGE
DEBRIS SWIFTLY FLOATING THROUGH THE FLASH FLOODING.
0443 AM FLASH FLOOD SENECA 36.84N 94.61W
05/10/2006 NEWTON MO LAW ENFORCEMENT
NEWTON COUNTY CENTRAL DISPATCH REPORTED THAT A FEW
STREETS WITHIN THE CITY OF SENACA HAVE EXPERIENCED MINOR
FLASH FLOODING.
0512 AM FLOOD NEOSHO 36.87N 94.37W
05/10/2006 NEWTON MO LAW ENFORCEMENT
STREET FLOODING IN TOWN REPORTED. OFFICERS ALSO REPORTED
THAT WATER WAS ENCROACHING ON HIGHWAY 43.
0524 AM FLASH FLOOD CASSVILLE 36.68N 93.87W
05/10/2006 BARRY MO LAW ENFORCEMENT
BARRY COUNTY SO REPORTS THAT 7TH STREET NEAR THE
INTERSECTION OF HIGHWAY 248 HAS BECOME IMPASSABLE DUE TO
FLASH FLOODING. THE ROAD HAS BEEN BLOCKED OFF.
0534 AM FLASH FLOOD FORSYTH 36.68N 93.12W
05/10/2006 TANEY MO LAW ENFORCEMENT
TANEY COUNTY SO REPORTED NUMEROUS ROADS COUNTYWIDE HAVE
BEEN REPORTED AS IMPASSABLE FROM FLASH FLOODING.
0545 AM FLASH FLOOD GALENA 36.81N 93.47W
05/10/2006 STONE MO LAW ENFORCEMENT
STONE COUNTY S.O. REPORTED FLOODING OVER HIGHWAY 413 NEAR
THE STONE COUNTY ROAD AND BRIDGE MAINTENANCE BUILDING.
THE ROAD IS CLOSE TO BECOMING IMPASSABLE.
0631 AM FLASH FLOOD AURORA 36.97N 93.72W
05/10/2006 LAWRENCE MO LAW ENFORCEMENT
AURORA POLICE DEPT REPORTED SIX INCHES OF FLOODING OVER A
SECTION OF CHURCH STREET NEAR THE INTERSECTION OF
JEFFERSON STREET.
0639 AM FLASH FLOOD SALEM 37.65N 91.54W
05/10/2006 DENT MO LAW ENFORCEMENT
DENT COUNTY S.O. REPORTS THAT NUMEROUS LOW LYING ROADS
AND LOW WATER CROSSINGS COUNTYWIDE HAVE BECOME IMPASSABLE
FROM FLASH FLOODING.
0644 AM FLASH FLOOD 6 ENE VANZANT 37.00N 92.20W
05/10/2006 DOUGLAS MO CO-OP OBSERVER
A SECTION OF HIGHWAY EE IN NORTHEAST DOUGLAS COUNTY HAS
BECOME IMPASSABLE FROM FLASH FLOODING.
0717 AM FLASH FLOOD 3 SE STRAFFORD 37.24N 93.08W
05/10/2006 GREENE MO AMATEUR RADIO
THREE FEET DEEP AND 100 FEET WIDE OF FLASH FLOODING IS
OCCURRING OVER A SECTION OF FARM ROAD 134 SOUTHEAST OF
STRAFFORD.
0733 AM FLOOD 3 S MARSHFIELD 37.30N 92.91W
05/10/2006 WEBSTER MO EMERGENCY MNGR
6 TO 8 INCHES OF WATER WAS REPORTED OVER HIGHWAY B AND
RIDGE ROAD AT TURNBO CREEK. SEVERAL OTHER ROADS INCLUDING
STRINGTOWN...TEGUES AND HOMESTEAD ARE IMPASSABLE.
0746 AM FLASH FLOOD 6 N HOUSTON 37.41N 91.96W
05/10/2006 TEXAS MO LAW ENFORCEMENT
TEXAS COUNTY S.O. REPORTS THAT A SECTION OF ARTHERS CREEK
DRIVE NEAR ITS INTERSECTION WITH HIGHWAY 63 HAS BEEN
COMPLETELY WASHED OUT FROM FLASH FLOODING.
0750 AM FLASH FLOOD COMPETITION 37.48N 92.43W
05/10/2006 LACLEDE MO LAW ENFORCEMENT
LACLEDE COUNTY S.O. REPORTS THAT NUMEROUS ROADS IN THE
SOUTHEASTERN SECTION OF THE COUNTY HAVE BECOME IMPASSABLE
DUE TO FLASH FLOODING.
0830 AM FLASH FLOOD 2 SW CABOOL 37.10N 92.13W
05/10/2006 TEXAS MO LAW ENFORCEMENT
ROUTE EE 2.5 MILES EAST OF HIGHWAY AD FLOODED. TIME
ESTIMATED.
0830 AM FLASH FLOOD 3 S BOSS 37.60N 91.19W
05/10/2006 DENT MO LAW ENFORCEMENT
HUZZAH CREEK FLOODED ONTO ROADS BORDERING HIGHWAY AC.
TIME ESTIMATED.
0830 AM FLASH FLOOD 3 WSW CLEAR SPRINGS 37.08N 91.90W
05/10/2006 TEXAS MO LAW ENFORCEMENT
ROUTE U ONE MILE SOUTH OF HIGHWAY 137 FLOODED. TIME
ESTIMATED.
0830 AM FLASH FLOOD 2 E ROCKBRIDGE 36.79N 92.37W
05/10/2006 OZARK MO LAW ENFORCEMENT
HIGHWAY 95 SIX MILES SOUTH OF ROUTE 14 FLOODED. TIME
ESTIMATED.
0830 AM FLASH FLOOD 7 SE HARTVILLE 37.18N 92.42W
05/10/2006 WRIGHT MO LAW ENFORCEMENT
NORTH EE HIGHWAY ALONG GASCONADE CREEK FLOODED. TIME
ESTIMATED.
0830 AM FLASH FLOOD 1 NE AVA 36.96N 92.65W
05/10/2006 DOUGLAS MO LAW ENFORCEMENT
ROUTE EE ONE MILE FROM AD JUNCTION FLOODED. TIME
ESTIMATED.
0830 AM FLASH FLOOD 2 E AVA 36.95N 92.62W
05/10/2006 DOUGLAS MO LAW ENFORCEMENT
ROUTE FF 2 MILES NORTH OF HIGHWAY 14 FLOODED. TIME
ESTIMATED.
0830 AM FLASH FLOOD 5 W AVA 36.95N 92.75W
05/10/2006 DOUGLAS MO LAW ENFORCEMENT
Y HIGHWAY 4 MILES WEST OF ROUTE 5 ALONG COWSKIN CREEK.
TIME ESTIMATED.
0830 AM FLASH FLOOD 5 NE AVA 37.00N 92.60W
05/10/2006 DOUGLAS MO LAW ENFORCEMENT
U HIGHWAY 5 MILES NORTH OF BRYANT CREEK. TIME ESTIMATED.
0830 AM FLASH FLOOD 3 N FORDLAND 37.20N 92.94W
05/10/2006 WEBSTER MO EMERGENCY MNGR
HIGHWAY FF FLOODED AT PANTHER CREEK. TIME ESTIMATED.
0830 AM FLASH FLOOD MCDOWELL 36.82N 93.79W
05/10/2006 BARRY MO LAW ENFORCEMENT
C HIGHWAY FLOODED ALONG FLAT CREEK. TIME ESTIMATED.
0830 AM FLASH FLOOD BUTTERFIELD 36.75N 93.91W
05/10/2006 BARRY MO LAW ENFORCEMENT
ROUTE U FLOODED. TIME ESTIMATED.
0830 AM FLASH FLOOD POWELL 36.62N 94.18W
05/10/2006 MCDONALD MO LAW ENFORCEMENT
ROUTE E FLOODED. TIME ESTIMATED.
0830 AM FLASH FLOOD WALNUT SHADE 36.73N 93.19W
05/10/2006 TANEY MO LAW ENFORCEMENT
BULL CREEK FLOODED AT ROUND MOUNTAIN ROAD AND SYCAMORE
CHURCH ROAD...AND ROADS ALONG COON CREEK AND TRIGGER
CREEK WERE FLOODED. TIME ESTIMATED.
0830 AM FLASH FLOOD SYCAMORE 36.70N 92.27W
05/10/2006 OZARK MO LAW ENFORCEMENT
HUDSON MILL ROAD 4 MILES SOUTH OF ROUTE H BY BRYANT
CREEK...HIGHWAY 95 6 MILES SOUTH OF ROUTE 14...ROUTE 181
4 MILES SOUTH OF ROUTE H FLOODED. TIME ESTIMATED.
0830 AM FLASH FLOOD REEDS SPRING 36.75N 93.38W
05/10/2006 STONE MO LAW ENFORCEMENT
ROADS NEAR REEDS SPRING. TIME ESTIMATED.
0845 AM FLASH FLOOD 7 ENE OZARK 37.06N 93.09W
05/10/2006 CHRISTIAN MO PUBLIC
CREEK NEAR WEBSTER AND CHRISTIAN COUNTY LINE IN NORTHEAST
CHRISTIAN COUNTY IS OUT OF ITS BANKS AND OVER LOCAL
ROADWAYS.
1203 PM HAIL 2 SW FAIR GROVE 37.36N 93.18W
05/10/2006 E0.75 INCH GREENE MO PUBLIC
0115 PM FLASH FLOOD 1 SE SARCOXIE 37.06N 94.10W
05/10/2006 JASPER MO LAW ENFORCEMENT
COUNTY ROAD 50 AND NEWTON ROAD ALONG THE JASPER-NEWTON
COUNTY LINE FLOODED.
0140 PM FLOOD PINEVILLE 36.59N 94.38W
05/10/2006 MCDONALD MO LAW ENFORCEMENT
STREAMS AND RIVERS RISING QUICKLY. SEVERAL COUNTY ROADS
AND LOW WATER BRIDGES ARE IMPASSABLE. WATER IS RUNNING
OVER HIGHWAY E SOUTH OF POWELL.
0230 PM FLOOD LEBANON 37.68N 92.66W
05/10/2006 LACLEDE MO BROADCAST MEDIA
SEVERAL STREETS CLOSED IN LEBANON.
0300 PM FLOOD 5 NE NIANGUA 37.44N 92.77W
05/10/2006 WEBSTER MO LAW ENFORCEMENT
GASCONADE RIVER FLOODING
0300 PM FLOOD 4 NE NIANGUA 37.43N 92.78W
05/10/2006 WEBSTER MO LAW ENFORCEMENT
CANTRELL CREEK FLOODING
0300 PM FLOOD 2 NE NIANGUA 37.41N 92.81W
05/10/2006 WEBSTER MO LAW ENFORCEMENT
BOWEN CREEK FLOODING
0300 PM FLOOD 4 SW MARSHFIELD 37.30N 92.96W
05/10/2006 WEBSTER MO LAW ENFORCEMENT
NORTH OF INTERSTATE 44...GREENWOOD ROAD IS CLOSED.
0300 PM FLOOD 2 N MARSHFIELD 37.37N 92.91W
05/10/2006 WEBSTER MO LAW ENFORCEMENT
VINEYARD ROAD CLOSED DUE TO WATER OVER ROADWAY.
0330 PM FLASH FLOOD 6 SW ROLLA 37.89N 91.85W
05/10/2006 PHELPS MO LAW ENFORCEMENT
LOW WATER CROSSINGS FLOODED.
0330 PM FLASH FLOOD 7 SW ROLLA 37.88N 91.86W
05/10/2006 PHELPS MO LAW ENFORCEMENT
LOW WATER CROSSINGS FLOODED.
0430 PM FLOOD 3 E WILLARD 37.31N 93.37W
05/10/2006 GREENE MO NWS EMPLOYEE
NORTH FARM ROAD 125 AT LITTLE SAC RIVER.
0515 PM FLOOD NORWOOD 37.11N 92.41W
05/10/2006 WRIGHT MO EMERGENCY MNGR
LOW LYING AREAS IN NORWOOD ARE FLOODED.
0515 PM FLOOD HARTVILLE 37.25N 92.51W
05/10/2006 WRIGHT MO EMERGENCY MNGR
THE GASCONADE AND WOODS FORK RIVERS ARE OUT OF THEIR
BANKS AT HARTVILLE.
0730 PM FLASH FLOOD 2 E ROLLA 37.95N 91.73W
05/10/2006 PHELPS MO LAW ENFORCEMENT
LOW WATER CROSSINGS FLOODED.
0730 PM FLASH FLOOD 1 N ROLLA 37.97N 91.77W
05/10/2006 PHELPS MO LAW ENFORCEMENT
LOW WATER CROSSINGS FLOODED.
0730 PM FLASH FLOOD 1 E ROLLA 37.95N 91.75W
05/10/2006 PHELPS MO LAW ENFORCEMENT
LOW WATER CROSSINGS AND BRIDGES FLOODED. FLOODING ALONG
CR 3000 WITH 3-4 FEET OF WATER COVERING THE ROAD.
&&
SCHULTZLocal storm report, May 10, 8:58 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
958 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM FLASH FLOOD 1 W ROLLA 37.95N 91.79W
05/10/2006 PHELPS MO EMERGENCY MNGR
BRIDGE IMPASSABLE ON COUNTY ROAD 8070. RELAYED BY PHELPS
COUNTY 911
0952 PM FLASH FLOOD 5 E ROLLA 37.95N 91.68W
05/10/2006 PHELPS MO EMERGENCY MNGR
SEVERAL FEET OF WATER COVERING COUNTY ROAD 3330. ROAD IS
IMPASSABLE.
0952 PM FLASH FLOOD 1 W NEWBURG 37.91N 91.92W
05/10/2006 PHELPS MO EMERGENCY MNGR
COUNTY ROAD 7530 DOWN TO ONE LANE DUE TO WATER FLOWING
OVER ROADWAY. WATER IS CONTINUING TO RISE.
0952 PM FLASH FLOOD 8 SE ROLLA 37.87N 91.67W
05/10/2006 PHELPS MO EMERGENCY MNGR
COUNTY ROAD 3520 IMPASSABLE
0952 PM FLASH FLOOD 5 NE ROLLA 38.00N 91.71W
05/10/2006 PHELPS MO EMERGENCY MNGR
COUNTY ROAD 8410 IMPASSABLE
0952 PM FLASH FLOOD 2 SE ROLLA 37.93N 91.75W
05/10/2006 PHELPS MO EMERGENCY MNGR
COUNTY ROAD 5180 IMPASSABLE
0952 PM FLASH FLOOD 4 NE ROLLA 37.99N 91.72W
05/10/2006 PHELPS MO EMERGENCY MNGR
HIGHWAY Y IMPASSABLE
0952 PM FLASH FLOOD 4 SE ROLLA 37.91N 91.72W
05/10/2006 PHELPS MO EMERGENCY MNGR
WATER IS RISING ALONG HIGHWAY CC AND EXPECTED TO COVER
ROADWAY SOON
&&
SCHULTZFlood, McDonald
- When
- May 10, 10:40 PM CST to May 11, 2:00 AM CST
- Where
- McDonald County, Pineville
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.629, -94.348 (the zone’s center; the record gives no point)
Several rounds of thunderstorms caused flooding of small creeks and streams Numerous low water crossings across the county became impassable, while a section of Highway E south of Powell became impassable.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Louisiana, May 10, 2006$1.4 million · F2 · 2 events
- Tornado in Mississippi, May 10, 2006$620,000 · F2 · 1 event
- Hail and Damaging Winds in Louisiana, May 10, 2006$2.8 million · 2.75 in hail · 5 events
- Damaging Winds in Georgia, May 10, 2006$497,000 · 65 kt wind · 19 events
- Damaging Winds in Mississippi, May 10, 2006$700,000 · 70 kt wind · 2 events
- Tornado and Hail in Louisiana, May 10, 2006$540,000 · F0 · 3 events
- Tornado in Indiana, May 10, 2006$150,000 · F1 · 1 event
- Hail and Damaging Wind in Mississippi, May 10, 2006$400,000 · 1 in hail · 2 events
- Hail in Louisiana, May 10, 2006$350,000 · 2.5 in hail · 3 events
- Damaging Wind in Mississippi, May 10, 2006$300,000 · 58 kt wind · 1 event
- Hail and Damaging Wind in Louisiana, May 10, 2006$270,000 · 1.75 in hail · 3 events
- Hail and Damaging Winds in Georgia, May 10, 2006$104,000 · 1 in hail · 20 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5509145.